MathSciNet Relay Station
MathSciNet bibliographic data
MR151923 53.50
Narasimhan, M. S.; Ramanan, S. Existence of universal connections. II. Amer. J. Math. 85 1963 223–231.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement